# SDR QR9R2025100900005

- Difficulty date: October 9, 2025
- Submitted: October 9, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9702
- Aircraft time: 4,226 hours
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Actuator
- Part number: 41800876400
- Part serial: 751837
- Condition: Faulted
- Location: Sema
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ACTUATOR CAUTION APPEARED IN FLIGHT, ACCOMPANIED BY "Y" ON THE PFD. REMOVED AND REPLACED SEMA ACTUATOR; T/P MOC SUCCESSFULLY COMPLETED.
